# SDR SWAA2022042095287

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 63,124 hours, 37,379 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE GIRT BAR HOOK BRACKET RIVET ON THE COMPARTMENT SIDE BROKEN / [01] COMPLIED WITH EA 22-125-01146
